# SDR FDEA202406140982

- Difficulty date: June 14, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A5796030000200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.1EA CRACK (5MM) WAS FOUND AT L/H WING CENTER FLAP RIB11 AFT AREA OF TOP SURFACE RIB   FLANGE.  2.1EA CRACK (5MM) WAS FOUND AT L/H WING CENTER FLAP RIB12 AFT AREA OF TOP SURFACE RIB   FLANGE.  3.1EA CRACK (25MM) WAS FOUND AT L/H WING CENTER FLAP RIB19 AFT AREA OF TOP SURFACE   RIB FLANGE. ACCOMPLISHED RIB FLANGES REPAIR AT RIB 11, S-2.7~S-2.8, RIB 12, S-2.7~S-2.8 AND RIB 19, S-  2.8~REAR SPAR AND EXTERNAL DOUBLER REPAIR AT RIB11~12, S-2.1~S-2.2 AND RIB 18~19, S-  2.1~REAR SPAR I.A.W FEDEX EA NO:6-5750-T0379637 P1, SEQ NO:774 TITLE: WINGS - FLIGHT   SURFACES - LH CENTER FLAP - CRACKS IN UPPER FLANGES OF RIBS 11, 12 AND 19 THE REPAIR   CLASSIFIED AS CAT A MAJOR PER GMM 6-2-100.
